# SDR SWAA2020062987756

- Difficulty date: May 28, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242VF INSERT DAMAGED,  AFT INBD EDGE.   REPLACED THE FLOOR PANEL INSERT IAW SRM 53-00-50-2R-0 GENRAL REPAIR, STEP 5 (5), TAB 205, AND DRWG 147A5810-ID0350 REV -.
